# SDR VNAA2024020811101

- Difficulty date: February 4, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,170 hours, 16,290 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01997
- Condition: Odor
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND FUMES IN THE CABIN / REPLACED RH AIR CYCLE MACHINE IAW CRJ 900 AMM 21-51-08-000/400-801. COMPLETED OPS CHECK IAW CRJ 900 AMM TASK 21-51-00-710-801 AND LEAK CHECK IAW CRJ 900 AMM TASK 21-51-00-790-801. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.
